# SDR 2015FA0000076

- Difficulty date: January 21, 2015
- Submitted: February 26, 2015
- Operation: General aviation
- Aircraft: N1668R
- Make and model: Cessna R182
- Aircraft serial: R18200505
- Engine: Lyc O540J3C5
- System (JASC): 3200 · Landing Gear System
- Part: Cam
- Part number: 22400181
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW MANIFOLD PRESSURE.  THROTTLE ARM LOOSE ON CARBURETOR SHAFT.  CAM FOR LANDING GEAR WARNING SWITCH BOTTOMS OUT ON SHAFT STEP PREVENTING PROPER ENGAGEMENT OF THROTTLE ARM AND SHAFT.  DRILLED CAM TO ALLOW IT TO FIT OVER STEP ON THROTTLE SHAFT.
